# SDR UPS97421992

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  FOUND CRACK ON SHEAR TIE AT SKIN ATTACHMENT AT BS.1740 BETWEEN S-44/45 LT.  REMOVED DAMAGED SECTION OF SHEAR TIE AND REPAIRED SHEAR TIE ACCORDING SRM 53-10-04 FIG. 3.
